# SDR ABXA9900357

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 992341931
- Condition: Corroded
- Location: Center Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT CENTER WING SLANT PANEL CORRODED.  REPLACED SLANT PANEL IAW ABX EA 53200018-301.
